Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have deviated septum surgery. Red and swollen eyes, constant tearing. Is it pink eye?

Hi, I had the deviated septum surgery done on Tuesday and I m getting the packing removed today. Lots of blood and discomfort. My eyes have become more red and swollen, constant tearing. Not sure if it s pink eye or simply watering and swollen from my nose? I m 35 yrs. old, female, 127 lbs, 5 5 . YYYY@YYYY
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

It is not uncommon after a deviated septum surgery to have epistaxis (bleeding from your nose) when your packing is being removed. Swollen eyes and tearing may be a side effect of surgery or you may have a conjunctival infection for which you need to see an ophthalmologist. I hope you consult your surgeon as soon as possible to relieve your doubts.

I hope this helped. Take care and have a lovely day !
Answered: Mon, 18 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor